Alert archive / Oregon / Small Craft Advisories in 2021

Small Craft Advisory 6, NWS Medford, OR

January 14, 2021

NWS Medford, OR issued this small craft advisory at Jan 14, 2021, 2:08 AM PST. It took effect at Jan 14, 2021, 10:00 PM PST. It was in force for 48 hr.

The area

The counties it named.

The facts

Issued
Jan 14, 2021, 2:08 AM PST (10:08 UTC)
In effect from
Jan 14, 2021, 10:00 PM PST
Expired
Jan 16, 2021, 10:00 PM PST
In force
48 hr
Issued by
NWS Medford, OR

The text

As transmitted.

227 
WHUS76 KMFR 141008
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
208 AM PST Thu Jan 14 2021

PZZ370-376-142315-
/O.CON.KMFR.SC.Y.0005.000000T0000Z-210114T1800Z/
/O.NEW.KMFR.SC.Y.0006.210115T0600Z-210117T0600Z/
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
208 AM PST Thu Jan 14 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO
10 PM PST SATURDAY...

* WHAT...For the first Small Craft Advisory, seas 10 to 11 ft at
  15 seconds. For the second Small Craft Advisory, seas 14 to 17 
  ft at 17 seconds expected.

* WHERE...All areas. 

* WHEN...For the Small Craft Advisory, until 10 AM PST this 
  morning. For the Small Craft Advisory, from 10 PM this evening 
  to 10 PM PST Saturday.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should remain in port and avoid the area of hazardous
conditions.

&&

$$

PZZ350-356-142315-
/O.EXT.KMFR.SC.Y.0005.000000T0000Z-210114T1800Z/
/O.NEW.KMFR.SC.Y.0006.210115T1200Z-210117T0600Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
208 AM PST Thu Jan 14 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM PST THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM FRIDAY TO 10 PM PST
SATURDAY...

* WHAT...For the first Small Craft Advisory, seas 10 to 11 ft at
  15 seconds with seas dominated by a mix of west and southwest
  swell. For the second Small Craft Advisory, seas 13 to 16 ft at
  17 seconds expected.

* WHERE...All areas. 

* WHEN...For the Small Craft Advisory, until 10 AM PST this 
  morning. For the Small Craft Advisory, from 4 AM Friday to 10 
  PM PST Saturday.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should remain in port and avoid the area of hazardous
conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
6 follow-up statements
941 
WHUS76 KMFR 141845
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
1045 AM PST Thu Jan 14 2021

PZZ370-376-150745-
/O.CON.KMFR.SC.Y.0006.210115T0600Z-210117T0600Z/
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
1045 AM PST Thu Jan 14 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 10 PM PST SATURDAY...

* WHAT...Seas 10 to 17 ft at 17 seconds expected.

* WHERE...All areas.

* WHEN...From 10 PM this evening to 10 PM PST Saturday.

* IMPACTS...Steep seas could capsize or damage smaller vessels.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should remain in port and avoid the area of hazardous
conditions.

&&

$$

PZZ350-356-150745-
/O.CON.KMFR.SC.Y.0006.210115T1200Z-210117T0600Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
1045 AM PST Thu Jan 14 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM FRIDAY TO
10 PM PST SATURDAY...

* WHAT...Seas 10 to 16 ft at 17 seconds expected.

* WHERE...All areas.

* WHEN...From 4 AM Friday to 10 PM PST Saturday.

* IMPACTS...Steep seas could capsize or damage smaller vessels.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should remain in port and avoid the area of hazardous
conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
257 
WHUS76 KMFR 142126
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
126 PM PST Thu Jan 14 2021

PZZ370-376-151300-
/O.CON.KMFR.SC.Y.0006.210115T0600Z-210117T0600Z/
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
126 PM PST Thu Jan 14 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 10 PM PST SATURDAY...

* WHAT...Seas 10 to 18 ft at 16 seconds expected.

* WHERE...Most of the area tonight, then all areas beginning
  around 4 AM PST.

* WHEN...From 10 PM this evening to 10 PM PST Saturday.

* IMPACTS...Steep seas could capsize or damage smaller vessels.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should remain in port and avoid the area of hazardous
conditions.

&&

$$

PZZ350-356-151300-
/O.CON.KMFR.SC.Y.0006.210115T1200Z-210117T0600Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
126 PM PST Thu Jan 14 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM FRIDAY TO
10 PM PST SATURDAY...

* WHAT...Seas 10 to 17 ft at 16 seconds expected.

* WHERE...All areas.

* WHEN...From 4 AM Friday to 10 PM PST Saturday.

* IMPACTS...Steep seas could capsize or damage smaller vessels.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should remain in port and avoid the area of hazardous
conditions.

&&

$$
BTL
Visit us at https://www.weather.gov/Medford
933 
WHUS76 KMFR 151009
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
209 AM PST Fri Jan 15 2021

PZZ370-376-152315-
/O.CON.KMFR.SC.Y.0006.000000T0000Z-210117T0600Z/
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
209 AM PST Fri Jan 15 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST
SATURDAY...

* WHAT...Seas 13 to 17 ft at 16 seconds expected.

* WHERE...All areas.

* WHEN...Until 10 PM PST Saturday.

* IMPACTS...Steep seas could capsize or damage smaller vessels.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should remain in port and avoid the area of hazardous
conditions.

&&

$$

PZZ350-356-152315-
/O.CON.KMFR.SC.Y.0006.210115T1200Z-210117T0600Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
209 AM PST Fri Jan 15 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST
SATURDAY...

* WHAT...Seas 13 to 16 ft at 16 seconds expected.

* WHERE...All areas.

* WHEN...Until 10 PM PST Saturday.

* IMPACTS...Steep seas could capsize or damage smaller vessels.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should remain in port and avoid the area of hazardous
conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
050 
WHUS76 KMFR 152238
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
238 PM PST Fri Jan 15 2021

PZZ376-161145-
/O.CON.KMFR.SC.Y.0006.000000T0000Z-210117T0600Z/
/O.NEW.KMFR.GL.A.0004.210117T1800Z-210118T0600Z/
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
238 PM PST Fri Jan 15 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST
SATURDAY...
...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
EVENING...

* WHAT...For the Small Craft Advisory, seas 11 to 16 ft at 17
  seconds, at a peak late this evening. For the Gale Watch, north
  winds 20 to 30 kt with gusts up to 35 kt and seas 12 to 17 ft 
  at 20 seconds possible.

* WHERE...South of Nesika Beach.

* WHEN...For the Small Craft Advisory, until 10 PM PST Saturday. 
  For the Gale Watch, from Sunday morning through Sunday evening.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid strong winds and
very steep seas. Remain in port, seek safe harbor, alter course,
and/or secure the vessel for severe conditions.

&&

$$

PZZ350-356-370-161145-
/O.CON.KMFR.SC.Y.0006.000000T0000Z-210117T0600Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
238 PM PST Fri Jan 15 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST
SATURDAY...

* WHAT...Seas 10 to 16 ft at 16 seconds expected, at a peak late
  this evening.

* WHERE...All areas.

* WHEN...Until 10 PM PST Saturday.

* IMPACTS...Steep seas could capsize or damage smaller vessels.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should remain in port and avoid the area of hazardous
conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
766 
WHUS76 KMFR 161028
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
228 AM PST Sat Jan 16 2021

PZZ376-162330-
/O.CON.KMFR.SC.Y.0006.000000T0000Z-210117T0600Z/
/O.CON.KMFR.GL.A.0004.210117T1800Z-210118T0600Z/
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
228 AM PST Sat Jan 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...
...GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING...

* WHAT...For the Small Craft Advisory, seas 11 to 16 ft at 16
  seconds expected, subsiding below 10 feet late this evening. For
  the Gale Watch, north winds 20 to 30 kt with gusts of 40 kt and
  combined seas of 12 to 18 ft possible.

* WHERE...South of Nesika Beach.

* WHEN...For the Small Craft Advisory, until 10 PM PST Saturday. 
  For the Gale Watch, from Sunday morning through Sunday evening.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid strong winds and
very steep seas. Remain in port, seek safe harbor, alter course,
and/or secure the vessel for severe conditions.

&&

$$

PZZ350-356-370-162330-
/O.CON.KMFR.SC.Y.0006.000000T0000Z-210117T0600Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
228 AM PST Sat Jan 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

* WHAT...Seas 10 to 16 ft at 16 seconds expected, subsiding below
  10 ft late this evening. 

* WHERE...All areas.

* WHEN...Until 10 PM PST Saturday.

* IMPACTS...Steep seas could capsize or damage smaller vessels.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should remain in port and avoid the area of hazardous
conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
294 
WHUS76 KMFR 162223
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
223 PM PST Sat Jan 16 2021

PZZ376-171130-
/O.CON.KMFR.SC.Y.0006.000000T0000Z-210117T0600Z/
/O.UPG.KMFR.GL.A.0004.210117T1800Z-210118T0600Z/
/O.NEW.KMFR.SC.Y.0007.210117T1800Z-210118T1500Z/
/O.NEW.KMFR.GL.W.0006.210117T1800Z-210118T1500Z/
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
223 PM PST Sat Jan 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 10 AM SUNDAY TO 7 AM PST MONDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM SUNDAY TO 7 AM PST
MONDAY...

* WHAT...For the Gale Warning, north winds 25 to 35 kt with gusts
  up to 45 kt and seas 13 to 18 ft at 18 to 21 seconds expected.
  For the first Small Craft Advisory, seas 10 to 12 ft at 14
  seconds. For the second Small Craft Advisory, north winds 20 to
  30 kt with gusts up to 35 kt and seas 10 to 16 ft at 18 to 21 
  seconds expected.

* WHERE....Advisory for all of the waters this evening. Then, a
  Gale Warning for most of the waters late Sunday morning into
  Monday morning, except advisory in the far outer northern
  portion. 

* WHEN...For the Gale Warning, from 10 AM Sunday to 7 AM PST
  Monday. For the first Small Craft Advisory, until 10 PM PST this
  evening. For the second Small Craft Advisory, from 10 AM Sunday
  to 7 AM PST Monday.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid strong winds and very steep
seas. Remain in port, seek safe harbor, alter course, and/or
secure the vessel for severe conditions.

&&

$$

PZZ350-356-370-171130-
/O.CON.KMFR.SC.Y.0006.000000T0000Z-210117T0600Z/
/O.NEW.KMFR.SC.Y.0007.210117T1800Z-210118T1500Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
223 PM PST Sat Jan 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM SUNDAY TO 7 AM PST
MONDAY...

* WHAT...For the first Small Craft Advisory, seas 10 to 12 ft at
  14 seconds. For the second Small Craft Advisory, north winds 15
  to 25 kt with gusts up to 35 kt and seas 11 to 16 ft at 18 to 21
  seconds expected.

* WHERE...All areas.

* WHEN...For the first Small Craft Advisory, until 10 PM PST this
  evening. For the second Small Craft Advisory, from 10 AM Sunday
  to 7 AM PST Monday.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should remain in port and avoid the area of hazardous
conditions.

&&

$$

Visit us at https://www.weather.gov/Medford

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this small craft advisory went out at Jan 13, 9:19 PM PST, 4 hours 49 minutes earlier.

Area forecast discussion, Jan 13, 9:19 PM PST, 4 hours 49 minutes before
Area Forecast Discussion
National Weather Service Medford OR
919 PM PST Wed Jan 13 2021

.DISCUSSION...Current satellite is showing some higher clouds
moving over southern Oregon and northern California. Underneath
the clouds, some fog and low stratus are starting to build up in
the southern end of the West Side Valleys. The higher clouds
should dissipate, leaving the inversion to strengthen overnight
with dense fog early tomorrow morning. A dense fog advisory exists
for most West Side Valleys in Oregon early Thursday morning. See
the NPWMFR for more details.

Otherwise, the main concern is the possibility of river flooding
for the Coquille River at Coquille. The river seems to have
leveled off at action stage, which suggests the flooding risk is
decreasing. However, will continue the river flood warning until
the upstream crests move past the gauge.

Otherwise, the forecast is on track and no changes are needed at
this time. Please see the discussion below for details on the
remainder of the forecast. -Schaaf

&&

.AVIATION...For the 14/00Z TAFs...The front has moved east out
of the region. Areas of valley IFR are expected to develop later
this evening and persist into Thursday morning east of the Cascades.

From the Cascades west, expect areas of IFR/LIFR cigs/vis in low
clouds and fog for many inland valleys and along the coast. The fog
and stratus is expected to burn off by late tomorrow morning, but may
linger into the afternoon in the Grants pass and Roseburg areas.
Sven

&&

.MARINE...Updated 855 PM PST Wednesday, 13 Jan 2021...
High, steep mixed SW and NW swell is expected to gradually subside
tonight through Thursday. Meanwhile, light easterly winds will
become southerly Thursday as a weak warm front arrives. A weak cold
front will then follow late Thursday night into Friday morning
bringing another round of advisory level conditions, mostly due to
building seas. A fairly large westerly swell train is expected to
build Friday into early Saturday, likely peaking around 16 feet at
16 seconds. High pressure will then build in from the west Friday
with winds generally from the north until the southern end of a
weakening front arrives Saturday night into Sunday morning. Stronger
northerly flow with advisory level winds and seas that could reach
gale force for portions of the area west of Point Saint George are
then likely early next week. ~BTL/Sven

&&

.PREV DISCUSSION... /Issued 234 PM PST Wed Jan 13 2021/

DISCUSSION...Much quieter weather is ahead for the next several
days. The only concern in the short term is for minor flooding to
occur at the Coquille River at Coquille later tonight. Please see
FLSMFR for more details. Otherwise it will remain dry through
tomorrow. Cloud cover should diminish with partly cloudy skies this
evening. However due to the recent moisture and stable atmosphere,
areas of fog are expected to most, if not all valley locations later
tonight and lasting through at least Thursday morning. Since the
eastside did not get nearly the rainfall amounts compared to the
westside were expecting only patchy freezing fog. it's not out of
the question that some areas west of the Cascades could experience
areas of dense fog late tonight into at least the mid morning hours
Thursday.

Thursday will be dry with partly cloudy skies once the fog and low
clouds burn off. The fog and low clouds in the valleys will likely
slow down the amount of warming, thus afternoon temperatures could
end up lower than the higher terrain.

Thursday night, we'll see increasing clouds ahead of a frontal
system which is expected to reach the coast early Friday morning.
Cloud cover should be sufficient enough to prevent fog and low
clouds from forming overnight Thursday into Friday, so left it out
of the forecast. The aforementioned front on Friday will be weak
with the best chance for precipitation along the coast and north of
the Umpqua Divide. Even then rainfall amounts are going to be light.

Weak upper ridging follows Friday night into Saturday morning, so we
could see a repeat of low clouds and fog for most if not all
interior valley locations late Friday night through Saturday
morning. -Petrucelli

LONG TERM...Saturday through Wednesday...Model agreement, and thus
confidence in the long term forecast is higher than normal. The NBM
forecast was utilized.

An upper level ridge will be the dominant feature of the long term,
with a persistent risk of mainly west side valley night and morning
low clouds and fog, and temperatures generally near normal. The
portion of the ridge over our area will likely be at peak strength
on Saturday. The weaker southern portion of a weak cold front is
expected to reach our coast Sunday morning, then dissipate as it
moves across our area into Sunday evening. A slight chance to chance
of light precipitation is forecast for Coos and Douglas counties on
Sunday, with a barely mentionable, brief risk of a flurry extending
to the vicinity of Diamond Lake, Crater Lake, and northern Klamath
County (north of Chemult) around noon with a snow level around 5500
to 6000 feet. This also may result in breezy afternoon northwest
winds over the higher terrain and east of the Cascades.

Behind the frontal remnants, a ridge will strengthen offshore on
Sunday night with a brief episode of colder temperatures (generally
a few to several degrees lower than 24 hours prior) during Monday.
This ridge will build inland Monday into Tuesday.  Late Tuesday
through Wednesday, the next weakening cold front will be focused on
western Canada and send a slight chance of rain as far south as
northern Oregon, with merely an increase of high clouds for our area
(besides the aforementioned areas of night and morning valley low
clouds and fog).

Confidence in forecast details rapidly decreases beyond Wednesday,
but there remains a likelihood of a shift to a colder, and more
active (though not necessarily 'stormy') pattern. -DW

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...Dense Fog Advisory from 3 AM to 9 AM PST Thursday for
     ORZ021-023-024-026.

CA...None.

Pacific Coastal Waters...Small Craft Advisory until 4 AM PST Thursday for
     PZZ350-356-370-376.

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 14, 12:03 PM PSTBeach Hazards StatementMFRCoos, Curry, Douglas3 days
Jan 14, 12:03 PM PSTHigh Surf AdvisoryMFRCoos, Curry, Douglas44 hr

Nearby

Small Craft Advisories in Oregon, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.